MathSciNet Relay Station
MathSciNet bibliographic data
MR800246 58E07 (47H15)
Ize, J.; Massabò, I.; Pejsachowicz, J.; Vignoli, A. Structure and dimension of global branches of solutions to multiparameter nonlinear equations. Trans. Amer. Math. Soc. 291 (1985), no. 2, 383–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement